# SDR DALA2015091605668

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 67,492 hours, 49,954 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Cracked
- Location: Empannage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EMPENNAGE, JUST ABOVE NR 1 PYLON.  PACK EXIT FLANGE IS CRACKED.  REPAIRED IAW ERA 539229-14, REV ORIGINAL.
